MAUDE Adverse Event Report: TYBER MEDICAL ACIS® PROTI 360°¿; ACIS PROTI LOR/M 8 MM H

TYBER MEDICAL ACIS® PROTI 360°¿; ACIS PROTI LOR/M 8 MM H
Model Number 108843008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Event was identified as part of a retrospective clinical study: 6-months post-operative show subsidence (not measured; only the interspinous distances in the flexion and extension views) into the superior endplate of c7 with the graft, which has progressed to a solid fusion.There is neutral alignment from c2 to t1.There is still 3 mm of motion on flexion and extension views, suggesting that the patient is not fully fused at this point 6 months postoperative.However, the ap view reveals bone graft lateral to the spacer on both sides which does generally appear to be fused, so certainly approaching fusion, but not quite there yet.12.5-months post-operative show a solid fusion now at c6-7 with some subsidence (measurement not captured) of the interbody spacer into the c7 superior endplate and less than 1 mm of motion on flexion and extension views.
 
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical study adverse event with the vigilance system.The complaint was investigated and evaluated without the associated device, as it remains implanted.Event reported as part of a clinical study.No lot information was provided; therefore, a device history record review was unable to be performed.Clinician did not note any implications of defect or failures related to the implanted device.A historical data review was conducted revealing no current trends or capas related to the nature of this complaint.

Brand Name
ACIS® PROTI 360°¿
Common Device Name
ACIS PROTI LOR/M 8 MM H
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key21440461
Report Number3012966183-2025-00004
Device Sequence Number4360973
Product Code ODP
UDI-Device Identifier00819917020434
UDI-Public00819917020434
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108843008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date02/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight113 KG